|   | 
Details
   web
Record
Author Asenjo, F.A.; Mahajan, S.M.
Title Relativistic quantum vorticity of the quadratic form of the Dirac equation Type
Year 2015 Publication Physica Scripta Abbreviated Journal (up) Phys. Scr.
Volume 90 Issue 1 Pages 4 pp
Keywords relativistic quantum mechanics; hydrodynamical version; Feynman-GellMann equation
Abstract We explore the fluid version of the quadratic form of the Dirac equation, sometimes called the Feynman-Gell-Mann equation. The dynamics of the quantum spinor field is represented by equations of motion for the fluid density, the velocity field, and the spin field. In analogy with classical relativistic and non-relativistic quantum theories, the fully relativistic fluid formulation of this equation allows a vortex dynamics. The vortical form is described by a total tensor field that is the weighted combination of the inertial, electromagnetic and quantum forces. The dynamics contrives the quadratic form of the Dirac equation as a total vorticity free system.
Address [Asenjo, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago, Chile, Email: felipe.asenjo@uai.cl
Corporate Author Thesis
Publisher Iop Publishing Ltd Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0031-8949 ISBN Medium
Area Expedition Conference
Notes WOS:000349301500001 Approved
Call Number UAI @ eduardo.moreno @ Serial 458
Permanent link to this record